# SDR DALA2022121508125

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 56,005 hours, 39,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR CUTOUT GIRT BAR SUPPORT BACKUP FITTINGS SUPPORT WEB IS DAMAGED. REPLACED SUPPORT REF DWG 9957828.
